Revista Matemática Iberoamericana


Full-Text PDF (185 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 2, 2008, pp. 531–547
DOI: 10.4171/RMI/545

Published online: 2008-08-31

$L^2$ boundedness for commutator of rough singular integral with variable kernel

Yanping Chen[1] and Yong Ding[2]

(1) University of Sciences and Technology, Beijing, China
(2) Beijing Normal University, China

n this paper the authors prove the $L^2(\mathbb{R}^n)$ boundedness of the commutator of the singular integral operator with rough variable kernels, which is a substantial improvement and extension of some known results.

Keywords: Commutator, singular integral, variable kernel, BMO, spherical harmonic function

Chen Yanping, Ding Yong: $L^2$ boundedness for commutator of rough singular integral with variable kernel. Rev. Mat. Iberoam. 24 (2008), 531-547. doi: 10.4171/RMI/545